# SDR 2003FA0000234

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: General aviation
- Aircraft: N575ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496151
- Aircraft time: 331 hours
- Engine: Lyc O360*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Retainer
- Part number: 55255
- Condition: Misinstalled
- Location: Carburetor
- Part time: 331 hours
- Component: Carburetor, Precision, HA6
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF STIFF THROTTLE.  FOUND THE HA-6 CARBURETOR VERY STIFF.  FOUND THE SEAL RETAINERS FOR THE THROTTLE SHAFT, ACCELERATOR ROD AND ECONOMIZER RODS TO BE SEATED TOO DEEPLY CAUSING THE SEALS TO 'GRAB' THE SHAFTS TIGHTLY MAKING THROTTLE ADJUSTMENTS DIFFICULT.  MARVEL SHEBLER ADDRESSED THIS PROBLEM IN S/B A2-78 ISSUED JANUARY 1979.  HAVE FOUND A TOTAL OF 5 FACTORY NEW CARBS WITH THIS SAME CONDITION
